Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Succinct proofs of primality for the factors of some Fermat numbers

Author: Richard P. Brent
Journal: Math. Comp. 38 (1982), 253-255
MSC: Primary 10-04; Secondary 10A25, 65C99
MathSciNet review: 637304
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give short and easily verified proofs of primality for the factors of the Fermat numbers $ {F_5},{F_6},{F_7}$ and $ {F_8}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10-04, 10A25, 65C99

Retrieve articles in all journals with MSC: 10-04, 10A25, 65C99

Additional Information

Keywords: Factorization, Fermat numbers, primality testing, primitive root, Monte Carlo methods
Article copyright: © Copyright 1982 American Mathematical Society